It all started on Saturday the 31st I was 186mg but I might as well have been at 400 because I felt horrible, I felt nauseas, lethargic and all that good stuff. Yesterday same thing and today again have not gotten to the 200's but very close and I feel like I'm in the high 500's as soon as I go down to 160 or lower I start feeling better. Could this be because for the past 6 months I have been trying very hard to bring down my numbers and I have been doing really good my highest are 220's I try to keep my sugar under 180 but thats not always possible as we all know.. Just wondering if anyone has gone through this??

Thanks in advance :)

Views: 102

Reply to This

Replies to This Discussion

Sorry, I would answer, but I'm not really sure what you're asking.

Sorry my question was if anyone else feels the hyper symptoms at 180?

It sounds to me that you had some kind of stomach flu or food poisoning. Just guessing.

If you are feeling nauseous for days on end and throwing up, you may very well be experiencing gastroparesis ...I went through a terrible bout with it several years ago and it wasn't pretty...
Eric

The few times I have been Acidotic, the symptoms sound the same as you are reporting.

It has happened to me when my pump canula pulls out with out me knowing. When I get acidotic then I can not bring my numbers down easily and sugars take double the insulin to come back to normal. It is the worst feeling ever of being dizzy and nauseous.
I am on a pump so it does not take very long to happen. It takes days to reduce the ketones in your blood too, so need to be very careful afterwards because it can happen more easily in the following days.
I am not sure if that is your trouble, I know that type 2s rarely become acidotic.

I also know that we can get used to sugars at any range and changing them even for the better can feel odd.

When I was first diagnosed I felt low when I was under 100mg/dl and I felt High around 150.

I think there may be 2 issues at play here. First, yes if you maintain tight control then you will feel highs and lows at ranges more close to normal. This is similar to the theory that can work to lessen hypo unawareness. Run higher than normal for a few weeks and do not have hypos, then you may develop more hypo awareness. The same is likely true for hypers.

The other issue is that hypers can feel much worse when you do not have enough insulin on board. For example, last week I wen swimming. I bolused for my missed basal and disconnected my pump. I forgot to go back to my pump and bolus when I planned to. What resulted what a high of about 200 for a while and I felt horrible. I believe the high hit me extra hard because I did not have enough insulin on board. Once my boluses became more active I felt better even though my BG was in the 160s.

If you are having frequent highs you may need to re-do your basal testing?

thanks for you're advice, I'm deff doing basal testing because it seems like I'm going high in the evening. I have never felt this sick at 180-200 it seems so weird but what your saying makes sense. Thanks again :)

When my blood sugar gets too high I get really thirsty and my vision can get a little blurry too.

RSS

Advertisement



REsources

From the Diabetes Hands Foundation blog...

Meet The 2014 Big Blue Test Grant Recipients

  This year Diabetes Hands Foundation has pledged US$35,000 in Big Blue Test grants, continuing its support for programs aimed at providing lifesaving supplies, medical tests, treatment, and patient education to people living in need who have or at risk Read on! →

Kim Vlasnik: The Patient Voice

  Kim Vlasnik, you NAILED it! In this video, Kim Vlasnik takes our breath away as she describes what its like to be a person with diabetes. Fortunately, Stanford’s Medicine-X Conference gives ePatients, like Kim, a chance to speak since we carry the Read on! →

Diabetes Hands Foundation Team

DHF TEAM

Manny Hernandez
(Co-Founder, Editor, has LADA)

Emily Coles
(Head of Communities, has type 1)

Mila Ferrer
(EsTuDiabetes Community Manager, mother of a child with type 1)

Mike Lawson
(Head of Experience, has type 1)

Corinna Cornejo
(Development Manager, has type 2)

Desiree Johnson  (Administrative and Programs Assistant, has type 1)

DHF VOLUNTEERS


Lead Administrator

Brian (bsc) (has type 2)


Administrators

Lorraine (mother of type 1)
Marie B (has type 1)

DanP (has Type 1)

Gary (has type 2)

David (has type 2)

 

LIKE us on Facebook

Spread the word

Loading…

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information: verify here.

© 2014   A community of people touched by diabetes, run by the Diabetes Hands Foundation.

Badges  |  Contact Us  |  Terms of Service